| Model Number |
205030 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from synthes reports an event in the (b)(6) as follows: it was reported that (b)(6) 2021, during a procedure the blade inside the cutter was broken and would not cut the rod.A second rod cutter was used.There was no surgical delay.There was no impact to the patient.This report involves one (1) isola system table top rod cutter.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Event or Problem Description